# SDR SIMA20130131012

- Difficulty date: January 31, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 26,818 hours, 24,789 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 4245.  AT FLIGHT LEVEL 250,   COCKPIT HAZY WITH SMOKE AND FLIGHT ATTENDANT CONFIRMED SMOKE IN CABIN.  PERFORMED EPC AND SMOKE DISSIPATED.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  CFR DECLARED AIRCRAFT SAFE.  DETERMINED PACK ONE INTERNAL FAILURE.    ENERGIZED PACK ONE ONLY BLOWING HOT AIR.  PRESSURE OPS CHECKED IAW AMM 21-60-00. CHECKED GOOD.   REMVOED AND REPLACED LEFT ACM IAW AMM 21-51-03. OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
